# SDR CA130603018

- Difficulty date: May 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227*
- Aircraft time: 23,218 hours
- Engine: Garrtt TPE33112UHR
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Roller
- Condition: Cracked
- Location: Rt Mlg Uplock
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT MAIN LANDING GEAR RT UPLOCK ROLLER LUG FOUND CRACKED WHERE BOLT GOES THROUGH TO OUTER EDGE. RT MAIN GEAR ASSEMBLY REPLACED. AIRCRAFT RETURNED TO SERVICE.
